a carregar...

IIIUC

Instituto de Investigação Interdisciplinar

Mathematics (65)

Title : A categorical invariant of flow equivalence of shifts
Author(s): Costa, A; Steinberg, B
Source : ERGODIC THEORY AND DYNAMICAL SYSTEMS Document Type : Article Volume : 36 Issue: Pages: 470-513 DOI: 10.1017/etds.2014.74 Published: 2016 APR
Times Cited: 3
 
Title : A coupled non-Fickian model of a cardiovascular drug delivery system
Author(s): Ferreira, JA; Naghipoor, J; de Oliveira, P
Source : MATHEMATICAL MEDICINE AND BIOLOGY-A JOURNAL OF THE IMA Document Type : Article Volume : 33 Issue: 3 Pages: 329-357 DOI: 10.1093/imammb/dqv023 Published: 2016 SEP
Times Cited: 0
 
Title : A criterion for reflectiveness of normal extensions
Author(s): Montoli, A; Rodelo, D; Van der Linden, T
Source : BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN Document Type : Article; Proceedings Paper Volume : 23 Issue: 5 Pages: 667-691 DOI: Published: 2016
Times Cited: 0
 
Title : A FIEDLER-TYPE THEOREM FOR THE DETERMINANT OF J -POSITIVE MATRICES
Author(s): Bebiano, N; da Providencia, J
Source : MATHEMATICAL INEQUALITIES & APPLICATIONS Document Type : Article Volume : 19 Issue: 2 Pages: 663-669 DOI: 10.7153/mia-19-47 Published: 2016 APR
Times Cited: 0
 
Title : A fitness-driven cross-diffusion system from population dynamics as a gradient flow
Author(s): Kondratyev, S; Monsaingeon, L; Vorotnikov, D
Source : JOURNAL OF DIFFERENTIAL EQUATIONS Document Type : Article Volume : 261 Issue: 5 Pages: 2784-2808 DOI: 10.1016/j.jde.2016.05.012 Published: 2016 SEP 5
Times Cited: 3
 
Title : A geometric interpretation of the Schutzenberger group of a minimal subshift
Author(s): Almeida, J; Costa, A
Source : ARKIV FOR MATEMATIK Document Type : Article Volume : 54 Issue: 2 Pages: 243-275 DOI: 10.1007/s11512-016-0233-7 Published: 2016 OCT
Times Cited: 0
 
Title : A moderate deviation for associated random variables
Author(s): Cagin, T; Oliveira, PE; Torrado, N
Source : JOURNAL OF THE KOREAN STATISTICAL SOCIETY Document Type : Article Volume : 45 Issue: 2 Pages: 285-294 DOI: 10.1016/j.jkss.2015.11.004 Published: 2016 JUN
Times Cited: 0
 
Title : A New Approach to Leibniz Bialgebras
Author(s): Barreiro, E; Benayadi, S
Source : ALGEBRAS AND REPRESENTATION THEORY Document Type : Article Volume : 19 Issue: 1 Pages: 71-101 DOI: 10.1007/s10468-015-9563-6 Published: 2016 FEB
Times Cited: 0
 
Title : A NEW OPTIMAL TRANSPORT DISTANCE ON THE SPACE OF FINITE RADON MEASURES
Author(s): Kondratyev, S; Monsaingeon, L; Vorotnikov, D
Source : ADVANCES IN DIFFERENTIAL EQUATIONS Document Type : Article Volume : 21 Issue: 11-12 Pages: 1117-1164 DOI: Published: 2016 NOV-DEC
Times Cited: 2
 
Title : A NON-SASAKIAN LEFSCHETZ K-CONTACT MANIFOLD OF TIEVSKY TYPE
Author(s): Cappelletti-Montano, B; De Nicola, A; Marrero, JC; Yudin, I
Source : PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Document Type : Article Volume : 144 Issue: 12 Pages: 5341-5350 DOI: 10.1090/proc/13187 Published: 2016 DEC
Times Cited: 0
 
Title : A second-order globally convergent direct-search method and its worst-case complexity
Author(s): Gratton, S; Royer, CW; Vicente, LN
Source : OPTIMIZATION Document Type : Article Volume : 65 Issue: 6 Pages: 1105-1128 DOI: 10.1080/02331934.2015.1124271 Published: 2016
Times Cited: 0
 
Title : A Short Note on Interlacing and Monotonicity of Zeros of Orthogonal Polynomials
Author(s): Castillo, K; Rafaeli, FR
Source : NUMERICAL COMPUTATIONS: THEORY AND ALGORITHMS (NUMTA-2016) Document Type : Proceedings Paper Volume : 1776 Issue: Pages: - DOI: 10.1063/1.4965368 Published: 2016
Times Cited: 0
 
Title : A UNIFIED VIEW OF THE DEDEKIND COMPLETION OF POINTFREE FUNCTION RINGS
Author(s): Garcia, JG; Carollo, IM; Picado, J
Source : Quaestiones Mathematicae Document Type : Article Volume : 39 Issue: 7 Pages: 991-1003 DOI: 10.2989/16073606.2016.1241959 Published: 2016 NOV
Times Cited: 0
 
Title : An Existence Problem for Matroidal Families
Author(s): Simoes-Pereira, JMD
Source : CONVEXITY AND DISCRETE GEOMETRY INCLUDING GRAPH THEORY Document Type : Proceedings Paper Volume : 148 Issue: Pages: 260-261 DOI: 10.1007/978-3-319-28186-5_23 Published: 2016
Times Cited: 0
 
Title : An integro-differential model for non-Fickian tracer transport in porous media: validation and numerical simulation
Author(s): Ferreira, JA; Pinto, L
Source : MATHEMATICAL METHODS IN THE APPLIED SCIENCES Document Type : Article Volume : 39 Issue: 16 Pages: 4736-4749 DOI: 10.1002/mma.3446 Published: 2016 NOV
Times Cited: 1
 
Title : Analysis of some numerical methods on layer adapted meshes for singularly perturbed quasilinear systems
Author(s): Kumar, S; Kumar, M
Source : NUMERICAL ALGORITHMS Document Type : Article Volume : 71 Issue: 1 Pages: 139-150 DOI: 10.1007/s11075-015-9989-2 Published: 2016 JAN
Times Cited: 0
 
Title : Analysis of the Dynamic Behavior of a Radar Tower
Author(s): Barros, R; Guimaraes, H; Cesar, MB
Source : DYNAMICAL SYSTEMS: MODELLING Document Type : Proceedings Paper Volume : 181 Issue: Pages: 39-48 DOI: 10.1007/978-3-319-42402-6_4 Published: 2016
Times Cited: 0
 
Title : Baer sums of special Schreier extensions of monoids
Author(s): Martins-Ferreira, N; Montoli, A; Sobral, M
Source : SEMIGROUP FORUM Document Type : Article Volume : 93 Issue: 2 Pages: 403-415 DOI: 10.1007/s00233-016-9780-2 Published: 2016 OCT
Times Cited: 0
 
Title : Characterizations of Delta-Volterra lattice: A symmetric orthogonal polynomials interpretation
Author(s): Area, I; Branquinho, A; Moreno, AF; Godoy, E
Source : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Document Type : Article Volume : 433 Issue: 1 Pages: 243-259 DOI: 10.1016/j.jmaa.2015.07.051 Published: 2016 JAN 1
Times Cited: 0
 
Title : Comparisons between largest order statistics from multiple-outlier models
Author(s): Balakrishnan, N; Torrado, N
Source : STATISTICS Document Type : Article Volume : 50 Issue: 1 Pages: 176-189 DOI: 10.1080/02331888.2015.1038268 Published: 2016 JAN 2
Times Cited: 1
 
Title : Cosymplectic p-spheres
Author(s): Cappelletti-Montano, B; De Nicola, A; Yudin, I
Source : JOURNAL OF GEOMETRY AND PHYSICS Document Type : Article Volume : 100 Issue: Pages: 68-79 DOI: 10.1016/j.geomphys.2015.11.005 Published: 2016 FEB
Times Cited: 0
 
Title : Discrete Painleve equations for recurrence coefficients of Laguerre-Hahn orthogonal polynomials of class one
Author(s): Filipuk, G; Rebocho, MN
Source : INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS Document Type : Article Volume : 27 Issue: 7 Pages: 548-565 DOI: 10.1080/10652469.2016.1160903 Published: 2016
Times Cited: 0
 
Title : Dynamic preprocessing for the minmax regret robust shortest path problem with finite multi-scenarios
Author(s): Pascoal, MMB; Resende, M
Source : DISCRETE OPTIMIZATION Document Type : Article; Proceedings Paper Volume : 22 Issue: Pages: 122-140 DOI: 10.1016/j.disopt.2015.11.001 Published: 2016 NOV
Times Cited: 0
 
Title : Dynamics and interpretation of some integrable systems via matrix orthogonal polynomials
Author(s): Branquinho, A; Moreno, AF; Mendes, A
Source : INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS Document Type : Article Volume : 28 Issue: 1 Pages: 74-90 DOI: 10.1080/10652469.2016.1250082 Published: 2016 JAN
Times Cited: 0
 
Title : Fibrewise injectivity in order and topology
Author(s): Cagliari, F; Clementino, MM; Mantovani, S
Source : TOPOLOGY AND ITS APPLICATIONS Document Type : Article Volume : 200 Issue: Pages: 61-78 DOI: 10.1016/j.topol.2015.12.013 Published: 2016 MAR 1
Times Cited: 0
 
Title : Generalized Goldberg Formula
Author(s): De Nicola, A; Yudin, I
Source : CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES Document Type : Article Volume : 59 Issue: 3 Pages: 508-520 DOI: 10.4153/CMB-2016-007-4 Published: 2016 SEP
Times Cited: 0
 
Title : Higher central extensions and cohomology
Author(s): Rodelo, D; Van der Linden, T
Source : ADVANCES IN MATHEMATICS Document Type : Article Volume : 287 Issue: Pages: 31-108 DOI: 10.1016/j.aim.2015.09.023 Published: 2016 JAN 10
Times Cited: 2
 
Title : HOMOGENIZATION MODEL FOR ABERRANT CRYPT FOCI
Author(s): Figueiredo, IN; Leal, C; Romanazzi, G; Engquist, B
Source : SIAM JOURNAL ON APPLIED MATHEMATICS Document Type : Article Volume : 76 Issue: 3 Pages: 1152-1177 DOI: 10.1137/140967660 Published: 2016
Times Cited: 0
 
Title : Hypersymplectic structures with torsion on Lie algebroids
Author(s): Antunes, P; da Costa, JMN
Source : JOURNAL OF GEOMETRY AND PHYSICS Document Type : Article Volume : 104 Issue: Pages: 39-53 DOI: 10.1016/j.geomphys.2016.01.010 Published: 2016 JUN
Times Cited: 0
 
Title : Intraday Data vs Daily Data to Forecast Volatility in Financial Markets
Author(s): Santos, AAF
Source : Time Series Analysis and Forecasting Document Type : Article; Book Chapter Volume : Issue: Pages: 147-159 DOI: 10.1007/978-3-319-28725-6_12 Published: 2016
Times Cited: 0
 
Title : Introduction to the intrinsic rolling with indefinite metric
Author(s): Markina, I; Leite, FS
Source : COMMUNICATIONS IN ANALYSIS AND GEOMETRY Document Type : Article Volume : 24 Issue: 5 Pages: 1085-1106 DOI: Published: 2016
Times Cited: 0
 
Title : Lax orthogonal factorisation systems
Author(s): Clementino, MM; Franco, IL
Source : ADVANCES IN MATHEMATICS Document Type : Article Volume : 302 Issue: Pages: 458-528 DOI: 10.1016/j.aim.2016.07.028 Published: 2016 OCT 22
Times Cited: 0
 
Title : MATRIX ARITHMETIC-GEOMETRIC MEAN AND THE COMPUTATION OF THE LOGARITHM
Author(s): Cardoso, JR; Ralha, R
Source : SIAM JOURNAL ON MATRIX ANALYSIS AND APPLICATIONS Document Type : Article Volume : 37 Issue: 2 Pages: 719-743 DOI: 10.1137/140998226 Published: 2016
Times Cited: 0
 
Title : micompr: An R Package for Multivariate Independent Comparison of Observations
Author(s): Fachada, N; Rodrigues, J; Lopes, VV; Martins, RC; Rosa, AC
Source : R JOURNAL Document Type : Article Volume : 8 Issue: 2 Pages: 405-420 DOI: Published: 2016 DEC
Times Cited: 0
 
Title : MONOIDS AND POINTED S-PROTOMODULAR CATEGORIES
Author(s): Bourn, D; Martins-Ferreira, N; Montoli, A; Sobral, M
Source : HOMOLOGY HOMOTOPY AND APPLICATIONS Document Type : Article Volume : 18 Issue: 1 Pages: 151-172 DOI: 10.4310/HHA.2016.v18.n1.a9 Published: 2016
Times Cited: 1
 
Title : Networks metrics and ball possession in professional football
Author(s): Gama, J; Dias, G; Couceiro, M; Sousa, T; Vaz, V
Source : COMPLEXITY Document Type : Article Volume : 21 Issue: S2 Pages: 342-354 DOI: 10.1002/cplx.21813 Published: 2016 NOV-DEC
Times Cited: 0
 
Title : New Aspects of Subfitness in Frames and Spaces
Author(s): Picado, J; Pultr, A
Source : APPLIED CATEGORICAL STRUCTURES Document Type : Article Volume : 24 Issue: 5 Pages: 703-714 DOI: 10.1007/s10485-016-9452-0 Published: 2016 OCT
Times Cited: 0
 
Title : Normal semicontinuity and the Dedekind completion of pointfree function rings
Author(s): Garcia, JG; Carollo, IM; Picado, J
Source : ALGEBRA UNIVERSALIS Document Type : Article Volume : 75 Issue: 3 Pages: 301-330 DOI: 10.1007/s00012-016-0378-z Published: 2016 JUN
Times Cited: 1
 
Title : Numerical and analytical study of drug release from a biodegradable viscoelastic platform
Author(s): Azhdari, E; Ferreira, JA; de Oliveira, P; da Silva, PM
Source : MATHEMATICAL METHODS IN THE APPLIED SCIENCES Document Type : Article Volume : 39 Issue: 16 Pages: 4688-4699 DOI: 10.1002/mma.3375 Published: 2016 NOV
Times Cited: 2
 
Title : ON A SPECTRAL THEOREM IN PARAORTHOGONALITY THEORY
Author(s): Castillo, K; Cruz-Barroso, R; Perdomo-Pio, F
Source : PACIFIC JOURNAL OF MATHEMATICS Document Type : Article Volume : 280 Issue: 2 Pages: 327-347 DOI: 10.2140/pjm.2016.280.327 Published: 2016 FEB
Times Cited: 0
 
Title : On an aspect of scatteredness in the point-free setting
Author(s): Ball, RN; Picado, J; Pultr, A
Source : PORTUGALIAE MATHEMATICA Document Type : Article Volume : 73 Issue: 2 Pages: 139-152 DOI: 10.4171/PM/1980 Published: 2016
Times Cited: 2
 
Title : On Exponentiable Morphisms in Classical Algebra
Author(s): Clementino, MM; Hofmann, D; Janelidze, G
Source : APPLIED CATEGORICAL STRUCTURES Document Type : Article Volume : 24 Issue: 5 Pages: 733-742 DOI: 10.1007/s10485-016-9458-7 Published: 2016 OCT
Times Cited: 0
 
Title : On Laguerre-Hahn affine orthogonal polynomials on the unit circle from matrix Sylvester equations
Author(s): Rebocho, MN
Source : INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS Document Type : Article Volume : 27 Issue: 2 Pages: 78-93 DOI: 10.1080/10652469.2015.1092969 Published: 2016 FEB 1
Times Cited: 0
 
Title : ON THE BULK VELOCITY OF BROWNIAN RATCHETS
Author(s): Kondratyev, S; Urbano, JM; Vorotnikov, D
Source : SIAM JOURNAL ON MATHEMATICAL ANALYSIS Document Type : Article Volume : 48 Issue: 2 Pages: 950-980 DOI: 10.1137/15M1016205 Published: 2016
Times Cited: 0
 
Title : On the Distribution Estimation of Power Threshold Garch Processes
Author(s): Goncalves, E; Leite, J; Mendes-Lopes, N
Source : JOURNAL OF TIME SERIES ANALYSIS Document Type : Article Volume : 37 Issue: 5 Pages: 579-602 DOI: 10.1111/jtsa.12173 Published: 2016 SEP
Times Cited: 0
 
Title : On the optimal order of worst case complexity of direct search
Author(s): Dodangeh, M; Vicente, LN; Zhang, Z
Source : OPTIMIZATION LETTERS Document Type : Article Volume : 10 Issue: 4 Pages: 699-708 DOI: 10.1007/s11590-015-0908-1 Published: 2016 APR
Times Cited: 0
 
Title : Presenting the frame of the unit circle
Author(s): Garcia, JG; Carollo, IM; Picado, J
Source : JOURNAL OF PURE AND APPLIED ALGEBRA Document Type : Article Volume : 220 Issue: 3 Pages: 976-1001 DOI: 10.1016/j.jpaa.2015.08.004 Published: 2016 MAR
Times Cited: 0
 
Title : PRODUCTS OF LAURENT OPERATORS AND FIELDS OF VALUES
Author(s): Bebiano, N; Da Providencia, J
Source : ANNALS OF FUNCTIONAL ANALYSIS Document Type : Article Volume : 7 Issue: 4 Pages: 552-563 DOI: 10.1215/20088752-3661368 Published: 2016 NOV
Times Cited: 0
 
Title : Projection on the intersection of convex sets
Author(s): Stosic, M; Xavier, J; Dodig, M
Source : LINEAR ALGEBRA AND ITS APPLICATIONS Document Type : Article Volume : 509 Issue: Pages: 191-205 DOI: 10.1016/j.laa.2016.07.023 Published: 2016 NOV 15
Times Cited: 0
 
Title : Pullback attractors of the Jeffreys-Oldroyd equations
Author(s): Zvyagin, V; Kondratyev, S
Source : JOURNAL OF DIFFERENTIAL EQUATIONS Document Type : Article Volume : 260 Issue: 6 Pages: 5026-5042 DOI: 10.1016/j.jde.2015.11.038 Published: 2016 MAR 15
Times Cited: 0
 
Title : Smoothness Morrey Spaces of regular distributions, and some unboundedness property
Author(s): Haroske, DD; Moura, SD; Skrzypczak, L
Source : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS Document Type : Article Volume : 139 Issue: Pages: 218-244 DOI: 10.1016/j.na.2016.03.005 Published: 2016 JUL
Times Cited: 0
 
Title : Some Specific Unboundedness Property in Smoothness Morrey Spaces. The Non-existence of Growth Envelopes in the Subcritical Case
Author(s): Haroske, DD; Moura, SD
Source : ACTA MATHEMATICA SINICA-ENGLISH SERIES Document Type : Article Volume : 32 Issue: 2 Pages: 137-152 DOI: 10.1007/s10114-016-5104-4 Published: 2016 FEB
Times Cited: 1
 
Title : STAR Modeling of Pulmonary Tuberculosis Delay-Time in Diagnosis
Author(s): de Sousa, B; Gomes, D; Filipe, PA; Areias, C; Briz, T; Pires, C; Nunes, C
Source : TOPICS IN THEORETICAL AND APPLIED STATISTICS Document Type : Proceedings Paper Volume : Issue: Pages: 215-225 DOI: Published: 2016
Times Cited: 0
 
Title : Sums of squares on the hypercube
Author(s): Blekherman, G; Gouveia, J; Pfeiffer, J
Source : MATHEMATISCHE ZEITSCHRIFT Document Type : Article Volume : 284 Issue: 1-2 Pages: 41-54 DOI: 10.1007/s00209-016-1644-7 Published: 2016 OCT
Times Cited: 0
 
Title : THE HERGLOTZ VARIATIONAL PROBLEM ON SPHERES AND ITS OPTIMAL CONTROL APPROACH
Author(s): Abrunheiro, L; Machado, L; Martins, N
Source : JOURNAL OF MATHEMATICAL ANALYSIS Document Type : Article Volume : 7 Issue: 1 Pages: 12-22 DOI: Published: 2016
Times Cited: 0
 
Title : The modular class of a Dirac map
Author(s): Caseiro, R
Source : JOURNAL OF GEOMETRY AND PHYSICS Document Type : Article Volume : 104 Issue: Pages: 19-29 DOI: 10.1016/j.geomphys.2016.01.007 Published: 2016 JUN
Times Cited: 0
 
Title : The number of strings on essential tangle decompositions of a knot can be unbounded
Author(s): Nogueira, JM
Source : Algebraic and Geometric Topology Document Type : Article Volume : 16 Issue: 5 Pages: 2535-2548 DOI: 10.2140/agt.2016.16.2535 Published: 2016
Times Cited: 0
 
Title : The structure of Leibniz superalgebras admitting a multiplicative basis
Author(s): Albuquerque, H; Barreiro, E; Martin, AJC; Delgado, JMS
Source : JOURNAL OF GEOMETRY AND PHYSICS Document Type : Article Volume : 110 Issue: Pages: 259-268 DOI: 10.1016/j.geomphys.2016.07.011 Published: 2016 DEC
Times Cited: 0
 
Title : The structure of split regular BiHom-Lie algebras
Author(s): Calderon, AJ; Sanchez, JM
Source : JOURNAL OF GEOMETRY AND PHYSICS Document Type : Article Volume : 110 Issue: Pages: 296-305 DOI: 10.1016/j.geomphys.2016.08.004 Published: 2016 DEC
Times Cited: 0
 
Title : Three-Dimensional Computational Analysis of Stress State Transition in Through-Cracked Plates
Author(s): Maia, R; Branco, R; Antunes, FV; Oliveira, MC; Kotousov, A
Source : MATHEMATICS IN COMPUTER SCIENCE Document Type : Article Volume : 10 Issue: 3 Pages: 343-352 DOI: 10.1007/s11786-016-0267-z Published: 2016 SEP
Times Cited: 0
 
Title : Total Boundedness and the Axiom of Choice
Author(s): Gutierres, G
Source : APPLIED CATEGORICAL STRUCTURES Document Type : Article Volume : 24 Issue: 5 Pages: 457-469 DOI: 10.1007/s10485-016-9443-1 Published: 2016 OCT
Times Cited: 0
 
Title : TRUST-REGION METHODS WITHOUT USING DERIVATIVES: WORST CASE COMPLEXITY AND THE NONSMOOTH CASE
Author(s): Garmanjani, R; Judice, D; Vicente, LN
Source : SIAM JOURNAL ON OPTIMIZATION Document Type : Article Volume : 26 Issue: 4 Pages: 1987-2011 DOI: 10.1137/151005683 Published: 2016
Times Cited: 1
 
Title : Worst case complexity of direct search under convexity
Author(s): Dodangeh, M; Vicente, LN
Source : MATHEMATICAL PROGRAMMING Document Type : Article Volume : 155 Issue: 1-2 Pages: 307-332 DOI: 10.1007/s10107-014-0847-0 Published: 2016 JAN
Times Cited: 3
 
Title : Zero-inflated compound Poisson distributions in integer-valued GARCH models
Author(s): Goncalves, E; Mendes-Lopes, N; Silva, F
Source : STATISTICS Document Type : Article Volume : 50 Issue: 3 Pages: 558-578 DOI: 10.1080/02331888.2015.1114622 Published: 2016
Times Cited: 0
 
Title : Zeros of para-orthogonal polynomials and linear spectral transformations on the unit circle
Author(s): Castillo, K; Marcellan, F; Rebocho, MN
Source : NUMERICAL ALGORITHMS Document Type : Article Volume : 71 Issue: 3 Pages: 699-714 DOI: 10.1007/s11075-015-0017-3 Published: 2016 MAR
Times Cited: 0